Active ingredients: olanzapine
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I have been taking 2.5mg Olanzapine for 6 weeks for Borderline Personality Disorder added to 100mg Trazodone I was already taking. At first it made me feel a lot better. Improved mood swings and thoughts of cutting myself and suicide. But in the past 1 or 2 weeks the thoughts of self harm have returned and I feel incredibly anxious. But worse I have this overwhelming feeling of fear, like someone is going to harm me. It is compounded by the fact that even though I have tried really hard to make friends the only person I have in my life is my 68 year old mum so if anyone did harm me there would be no one to help me or be on my side. Just before I was put on the Olanzapine I ended up in A&E and felt dismissed and I think that has added to the feeling if I was hurt no one would help. Because I am nothing and have no stake in society. I also don't work because of my health problems. My question is is this the Olanzapine or just me? I wake up scared and I've never had that before, usually the anxiety grows. Also Lorazapam used to calm me and it no longer works. Please help me, all I can think about is cutting myself because I am no good and deserve to be hurt. I have no one to talk to because the therapy wait is so long.
Hello,I'm Silvia Ramakers and i live in the netherlands. I have Gorlin probably since i was about 15 (diagnosed at older age,i'm almost 50 now btw). Had many BCC's through the years. But why i'm writing (and i hope anybody can help because i'm desperate) is that since a while i have more and longer periods in which my eyeside gets bad (like the spinning wheels on a uhm..jackpotmachine if that's the correct word) ,everything starts spinning and it get's blurry and dark. First it was for a few minutes and it was scary,but it left pretty soon. They checked my eyes at the hospital several times but normally my eyes are just fine,so they can't find anything. I mentioned it several times with the psychiatrist and assistent but they said it comes with the aging . Last friday was a nightmare..it happened in the evening when i was in the kitchen making food. Everything turned..couldn't stand on my feet,tried to stop myself from falling,but felt down (i live by myself btw). I managed to crawl to the couch but couldn't grab a phone or whatever. Normally it was gone when i slept,and miraculasly i did fall asleep. When i woke up,nothing changed with the bad eyeside and i was so scared (still am). Now 4 day's later and the eyesight is still not completely clear. I'm afraid it's the lithium in combination with Gorlin,çause i allready suffer from severe side-effects from Lithium.Either that or the gorlin syndrome,but i don't want to take any risks,and stop the lithium but the 'doctors'overhere insist (for many years) that i keep using it. Also under the teeth in the back of my mouth (lost 2 of ém in 1 month) there's a bone growing.Don't know what to do..one hospital wants me to take more and more pills (or get hospitalised,as if that takes the problem away),and the other one wants to cut (they cut for excample one bump,just days later i have several of those bumps all over my body).NOBODY gets into the real problems. I don't know what to do..i'm desperate. Can anybody (try to) help? Or experiences the same problems? I'm desperate.
More questions for: Olanzapine
yes i took olanzapine then within less than a year i got hyperthyroidism. my doctor doesn't know of which type it is. i wonder which type of hyperyhyroidism is predominent. can the same factor that caused the olanzapine taking is causing hyperthyroid ? then olanzapine and hyperthyroid medication ( carbimazole ) in my case works in same direction. what happens when i am suddenly prescribed both together? swelling in leg face after 10 days and leg pain. what i am going to do next. test tsh ft4 lower does of what! stop which one! go to which doctor first! recently i have started see psy at hospital system where my endo is. from the start of 2017, what happens next
New to this medication combination and am worried as to the interaction of the two as my olanzapine is increased over the next month. Any help or guidance would be a great help as I try to understand what is through meds and what is through my disorders. Kind regards Daniel B Simpson
More reviews for: Olanzapine
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.